MAUDE Adverse Event Report: ABBOTT MEDICAL INQUIRY¿ ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL INQUIRY¿ ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81102
Medical Device Problem Codes Difficult to Insert (1316); Improper or Incorrect Procedure or Method (2017); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the paroxysmal supraventricular tachycardia (psvt) procedure, difficulty with positioning the catheter into the coronary sinus resulted in a procedural delay.The catheter was shaped many times; however, it was still not possible to make the catheter reach the appropriate position.The catheter was replaced but the result was the same.Both catheters could not get to the deeper position of the coronary sinus after losing bends.The process lasted almost two hours.The second catheter was replaced with a non-abbott device (synaptic medical steerable ep catheter) which resolved the issue.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One decapolar, inquiry steerable diagnostic catheter was received for evaluation.The reported event of deflection issue and patient insertion difficulty could not be confirmed.The catheter shaft deflected when actuating the steering mechanism and deflected in the correct shape according to specifications.The shaft outside diameter measurement was within specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.

Brand Name
INQUIRY¿ ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23020524
Report Number3008452825-2025-00450
Device Sequence Number13148276
Product Code DRF
UDI-Device Identifier05414734302968
UDI-Public(01)05414734302968(10)10781980(17)280229
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-81102
Device Catalogue NumberIBI-81102
Device Lot Number10781980
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown